# SDR ASOA01184

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120
- Aircraft serial: 120075
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 12016806001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, THE LEFT WING FORWARD SPAR CAP WAS FOUND TO BE CRACKED.  MAINTENANCE IS REPAIRING CRACKED LEFT WING SPAR CAP IAW ASA EO120-57-0114.  (M)
